# SDR USAA2012010900013

- Difficulty date: December 7, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945264
- Part serial: 258
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACKS ON MAIN ENTRY DOOR AFT FRAME & INNER SKIN AT STOP FITTING ACCESS HOLE POSITIONS NR 5, 6 & 7.  REPAIRED MAIN ENTRY DOOR AFT FRAME & INNER SKIN AT STOP FITTING ACCESS HOLE POSITIONS NR 5, 6 & 7 IAW EA 103539.
